# SDR HALA2018111500586

- Difficulty date: November 14, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 21,735 hours, 3,376 cycles
- System (JASC): 3150 · Central Warning
- Part: Fault Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  "ENG. 1 MINOR FAULT". // PERFORMED BITE CHECK OF BOTH EEC'S. NO FAULTS DETECTED.  COULD
NOT DUPLICATE FAULT. OK FOR SVC.
